# SDR ASOA201580116003

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 24,986 hours, 15,359 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LAVATORY SMOKE INDICATION ON EICAS AFTER DEPARTURE.  NO VISUAL SMOKE. MAINTENANCE INSPECTED AND PERFORMED LAVATORY SMOKE DETECTION SYS OPS CHECKS.  NO DEFECTS WERE FOUND.
